A Duhamel based approach to one-dimensional wave propagation analysis in layered media

Wolfgang Moser, Heinz Antes, Gernot Beer

Research output: Contribution to journalArticleResearchpeer-review

Original languageEnglish
Pages (from-to)115-126
JournalComputational mechanics
Volume35
Issue number2
DOIs
Publication statusPublished - 2005

Cite this

A Duhamel based approach to one-dimensional wave propagation analysis in layered media. / Moser, Wolfgang; Antes, Heinz; Beer, Gernot.

In: Computational mechanics, Vol. 35, No. 2, 2005, p. 115-126.

Research output: Contribution to journalArticleResearchpeer-review

@article{7e6f1107cf034d8da3d5982076b268ea,
title = "A Duhamel based approach to one-dimensional wave propagation analysis in layered media",
author = "Wolfgang Moser and Heinz Antes and Gernot Beer",
year = "2005",
doi = "10.1007/s00466-004-0607-8",
language = "English",
volume = "35",
pages = "115--126",
journal = "Computational mechanics",
issn = "0178-7675",
publisher = "Springer Verlag",
number = "2",

}

TY - JOUR

T1 - A Duhamel based approach to one-dimensional wave propagation analysis in layered media

AU - Moser, Wolfgang

AU - Antes, Heinz

AU - Beer, Gernot

PY - 2005

Y1 - 2005

U2 - 10.1007/s00466-004-0607-8

DO - 10.1007/s00466-004-0607-8

M3 - Article

VL - 35

SP - 115

EP - 126

JO - Computational mechanics

JF - Computational mechanics

SN - 0178-7675

IS - 2

ER -